Jump to content
Important Survey - Please Participate ×

Antibiotics ... learned the hard way


[c7...]

Recommended Posts

[c7...]

A couple of weeks ago I was bit by a puppy so I had to get a tetanus shot. While I was in the dr I told them I thought I had a uti and a Urine sample confirmed it. Soooo anyway! This led to them prescribing levafloxcin. After 6 hours of taking it my body started spasming, jaw tight again so I started to freak out considering the dog bite and tetanus. It’s been about 15 days in and my  body is still mad about the antibiotics. I hope this passes soon. I went cold turkey a year ago ( no knowledge) and then kept taking the Valium once or twice a month after before I realized 10 months into it that it was the Valium that made me sick in the first place. They tried to put me back on it in December and I took it for 5 days. It really messed me up. Has anyone else had this happen with levafloxacin  :( and how long did it last. I was past the rough stages with some nerve pain left but now I feel like I restarted the spasms .  At least I know now to stay away from that med. 

 

 

Just read the post that was thumbtacked! Question was answered.

Link to comment
Share on other sites

×
×
  • Create New...